# SDR AALA201803099005

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 76,625 hours, 9,104 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Condition: Faulty
- Location: L1 Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDSHIELD CRACKED IN FLIGHT. FLIGHT DIVERTED TO MIA DUE TO THE L2 WINDOW OUTER PANE HAD SHATTERED.  FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT WAS GROUNDED.   REPLACED L1 WINDOW AND WINDOW HEAT CONTROLLER IAW AMM 30-41-00, AND AMM 56-11-01.
